MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE

US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE
Model Number CC3-01
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up with user facility personnel, it was discovered that the pump initially powered on but stopped functioning within seconds.A steris service technician provided instructions to the user facility personnel to restart the console.The user facility confirmed this resolved the issue and the unit was operating properly.The device history record was reviewed and confirmed the device subject of the event was manufactured to specifications.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure the suction pump to their trufreeze console stopped working resulting in a short delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Contrary to the initial report, the device history record was not reviewed as dhrs are not applicable to the trufreeze console.

Brand Name
TRUFREEZE
Common Device Name
TRUFREEZE CONSOLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24215404
Report Number1528319-2026-00005
Device Sequence Number15503120
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006(11)231106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown